MathSciNet Relay Station
MathSciNet bibliographic data
MR1184882 47D03 (47B65)
de Pagter, Ben A Wiener-Young type theorem for dual semigroups. Positive operators and semigroups on Banach lattices (Curaçao, 1990). Acta Appl. Math. 27 (1992), no. 1-2, 101–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement